# SDR USAA950513

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229US
- Make and model: Boeing 737201
- Aircraft serial: 21818
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20671570153
- Condition: Failed
- Location: Radar
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1257 - FLIGHT EN ROUTE FLL TO DCA WHEN WEATHER RADAR FAILED.  AIRCRAFT DIVERTED TO CLT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED WEATHER RADAR TRANSCEIVER.  (M)
